# SDR UPS01836974

- Difficulty date: September 17, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73
- Aircraft serial: 46090
- Aircraft time: 77,507 hours, 24,143 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SP,  RIGHT WING UPPER SKIN BLENDOUT IS BEYOND LIMITS AT ACCESS PANEL 505B AT APPROX. STA. XRS489 AT STRINGER 7.     REPAIRED SKIN I.A.W. SRM. 57-2-1 FIG. 36
